Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 582, NWS Memphis, TN

June 22, 2011Decatur County, Hardin County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 22, 2011, 2:06 PM CDT for Decatur County, Hardin County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2011, 2:06 PM CDT (19:06 UTC)
Expired
Jun 22, 2011, 2:31 PM CDT
In force
25 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Decatur County, TN, Hardin County, TN

The radar

The Nashville radar (KOHX), 162 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
475 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS54 KMEG 221906
SVRMEG
TNC039-071-221945-
/O.NEW.KMEG.SV.W.0582.110622T1906Z-110622T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 245 PM CDT

* AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND   DAMAGING     
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES         
  SOUTHEAST OF SAVANNAH...AND MOVING EAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH
  AND PICKWICK LANDING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3539 8798 3538 8802 3531 8801 3530 8798
      3502 8798 3501 8837 3568 8810 3569 8801
      3561 8802 3553 8796 3549 8797 3546 8804
      3543 8803 3543 8800 3541 8796
TIME...MOT...LOC 1906Z 254DEG 37KT 3520 8806

$$
2 follow-up statements
383 
WWUS54 KMEG 221925
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
225 PM CDT WED JUN 22 2011

TNC039-221936-
/O.CAN.KMEG.SV.W.0582.000000T0000Z-110622T1945Z/
DECATUR TN-
225 PM CDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DECATUR COUNTY IS
CANCELLED...

AT 226 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3502 8799 3501 8836 3503 8837 3537 8823
      3538 8822 3537 8816 3535 8807 3538 8802
      3531 8801 3530 8798 3527 8798 3503 8798
TIME...MOT...LOC 1926Z 254DEG 37KT 3525 8782

$$

TNC071-221945-
/O.CON.KMEG.SV.W.0582.000000T0000Z-110622T1945Z/
HARDIN TN-
225 PM CDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR HARDIN COUNTY...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 10 MILES EAST OF OLIVEHILL...OR 22
MILES EAST OF SAVANNAH...MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH...
SWIFT...CERRO GORDO...BUCKTOWN...PHILLIPS...WALKERTOWN...OLIVEHILL...
CENTER STAR...MADDOX...LOWRYVILLE...POLLARDS MILL...BRUTON BRANCH...
HAMBURG AND CHILDERS HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3502 8799 3501 8836 3503 8837 3537 8823
      3538 8822 3537 8816 3535 8807 3538 8802
      3531 8801 3530 8798 3527 8798 3503 8798
TIME...MOT...LOC 1926Z 254DEG 37KT 3525 8782

$$
213 
WWUS54 KMEG 221931
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
231 PM CDT WED JUN 22 2011

TNC071-221941-
/O.CAN.KMEG.SV.W.0582.000000T0000Z-110622T1945Z/
HARDIN TN-
231 PM CDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR HARDIN COUNTY IS CANCELLED...

AT 231 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE
POSSIBLE FOR YOUR AREA.

LAT...LON 3502 8799 3501 8836 3503 8837 3537 8823
      3538 8822 3537 8816 3535 8807 3538 8802
      3531 8801 3530 8798 3527 8798 3503 8798
TIME...MOT...LOC 1931Z 254DEG 37KT 3526 8776

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:38 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 22, 12:38 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 PM CDT WED JUN 22 2011

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT WED JUN 22 2011/

UPDATE...
UPDATED FOR AVIATION.

PREV DISCUSSION... /ISSUED 505 AM CDT WED JUN 22 2011/

DISCUSSION...

AT 4 AM...SCATTERED SHOWERS HAVE DEVELOPED OVER SOUTHWESTERN
TENNESSEE AND NORTHERN MISSISSIPPI. HOWEVER...ONLY LIGHT RAINFALL
AMOUNTS ARE EXPECTED FOR THE NEXT COUPLE OF HOURS. MEANWHILE...A
LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS LOCATED FROM SOUTHWEST
ARKANSAS TO SOUTH TEXAS IS GRADUALLY MOVING TOWARDS THE MID SOUTH.
LOW LEVEL MOISTURE FROM THE GULF OF MEXICO WILL CONTINUE TO SPREAD
NORTH ACROSS THE LOWER MISSISSIPPI VALLEY TODAY. TEMPERATURES AS
OF 4 AM CDT ARE IN THE UPPER 60S TO LOWER 70S. SEVERE THUNDERSTORM
POTENTIAL IN THE SHORT TERM IS THE MAIN CHALLENGE IN THIS
FORECAST PACKAGE.

SHORT TERM...

THE MCS CURRENTLY MOVING ACROSS SOUTHWESTERN ARKANSAS SHOULD
CONTINUE ITS FORWARD MOVEMENT...AND MOVE INTO NORTHERN MISSISSIPPI
LATER THIS MORNING. THIS WILL KEEP TEMPERATURES COOLER ACROSS
NORTHEASTERN MISSISSIPPI. TEMPERATURES WILL BE WARMER ACROSS
NORTHEASTERN ARKANSAS AND THE MISSOURI BOOTHEEL SINCE THE MCS WILL
PROBABLY MISS THESE AREAS. DURING THE AFTERNOON HOURS...A COLD
FRONT AND UPPER LEVEL SHORTWAVE WILL SPARK ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED TO FORM
ACROSS NORTHEASTERN ARKANSAS AND SPREAD EAST ACROSS THE REGION. A
FEW STORMS COULD BE STRONG TO SEVERE DUE TO CAPE VALUES OF 2000
TO 3000 J/KG...LIFTED INDEX VALUES OF -7 TO -10...AND 0-6 KM BULK
SHEAR VALUES OF 25 TO 35 KTS. BASED ON SHORT TERM MODEL TRENDS...I
BELIEVE THE POTENTIAL WILL EXIST FOR ORGANIZED SMALL LINE
SEGMENTS TO DEVELOP. THE PREDOMINANT THREAT WILL BE DAMAGING
WINDS FOR ANY THUNDERSTORMS THAT BECOME SEVERE. IN ADDITION...LARGE
HAIL WILL ALSO BE POSSIBLE WITH INITIAL MORE ISOLATED DEVELOPMENT
BEFORE LINE SEGMENTS ORGANIZE. THE COLD FRONT WILL PUSH STORMS TO
THE EAST...AND END CHANCES OF THUNDERSTORMS BEHIND THE FRONT.

THE COLD FRONT WILL STALL ACROSS THE MIDSOUTH...ALLOWING FOR
CHANCES OF SHOWERS AND THUNDERSTORMS TO CONTINUE OVER THE NEXT FEW
DAYS. THUNDERSTORMS ARE EXPECTED TO BUILD ACROSS CENTRAL TENNESSEE
TOMORROW...AND WILL BUILD TO THE WEST ALONG THE FRONT THROUGH THE
EVENING HOURS. OVERNIGHT THURSDAY...ATTENTION WILL THEN TURN TO A
POSSIBLE MCS MOVING ALONG THE STALLED FRONT ACROSS NORTHERN
ARKANSAS AND SOUTHERN MISSOURI INTO THE MIDSOUTH. GFS AND NAM
MODELS ARE INDICATING THAT THIS MCS WILL BEGIN TO AFFECT
NORTHEASTERN ARKANSAS AFTER MIDNIGHT. STORMS WILL CONTINUE ACROSS
THE MIDSOUTH...AND POSSIBLY RE-INTENSIFY OR SPARK NEW CONVECTION
ALONG REMNANT OUTFLOW BOUNDARIES FOR FRIDAY AFTERNOON. STORMS WILL
WEAKEN AND MOVE OUT OF THE REGION FRIDAY EVENING. SOME OF THESE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE.
HOWEVER...CONFIDENCE IS LOW FOR WIDESPREAD SEVERE WEATHER DUE TO
TIMING/COVERAGE OF ANY POTENTIAL MCS DEVELOPMENT.

AT THE PRESENT TIME...EXPECTING A SIMILAR SCENARIO TO PLAY OUT
FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING. THE OVERALL
WEATHER PATTERN...SUMMERTIME NORTHWEST FLOW...IS NOT EXPECTED TO
CHANGE TOO MUCH ON FRIDAY AND SATURDAY...WHICH WILL ALLOW FOR
CONTINUED RAIN CHANCES. TEMPERATURES WILL DEPEND HIGHLY UPON THE
POSITION OF THE RETREATING FRONT AND RAINFALL. DECIDED TO LOWER
TEMPERATURES SLIGHTLY FROM GUIDANCE DUE TO INCREASED CONFIDENCE IN
CHANCES OF RAINFALL.

RRH

LONG TERM...

00Z LONG RANGE MODELS CONTINUE TO INDICATE AN UPPER LEVEL RIDGE
AXIS BUILDING ACROSS THE SOUTHERN PLAINS THIS WEEKEND INTO EARLY
NEXT WEEK. THE LOWER MISSISSIPPI VALLEY WILL BE ON THE EASTERN
PERIPHERY OF THE UPPER RIDGE AXIS...RESULTING IN NORTHWEST FLOW
ALOFT. A POTENTIAL WILL EXIST FOR MESOSCALE CONVECTIVE SYSTEM
/MCS/ DEVELOPMENT FOR THE WEEKEND. HOWEVER...OVERALL SHOWER AND
THUNDERSTORM ACTIVITY WILL TEND TO LEAN TOWARDS MAINLY UNORGANIZED
ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS. MAINLY RAIN FREE
WEATHER IS EXPECTED TO RETURN FOR NEXT TUESDAY AND WEDNESDAY.

CJC

&&

.AVIATION...
18Z TAFS

A WEAK COLD FRONT LOCATED ALONG THE MISSISSIPPI RIVER WILL ACT AS
THE TRIGGER FOR SCATTERED SHOWERS AND THUNDERSTORMS AT ALL OF THE
TAF SITES EXCEPT KJBR THIS AFTERNOON. CIGS WILL MAINLY BE MVFR WITH
TEMPO IFR VISIBILITIES IN THE STORMS. KTUP WILL LIKELY SEE THE
WORST WIND CONDITIONS FROM THE CONVECTION. STORMS WILL EXIT THE
AREA LATE THIS AFTERNOON OR EARLY THIS EVENING WITH CONDITIONS
IMPROVING TO VFR. AFTER MIDNIGHT MODERATELY CONFIDENT THAT MVFR
CIGS WILL AGAIN MOVE NORTHEASTWARD INTO KTUP. WINDS WILL BE FROM
THE SOUTHWEST AHEAD OF THE FRONT...AND MORE WESTERLY BEHIND IT AT
KJBR. WINDS WILL DIMINISH SLIGHTLY LATER TONIGHT.

JAB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  88  71  93  72 /  60  30  30  50
MKL  86  67  91  68 /  60  30  30  50
JBR  91  69  93  69 /  10  10  20  50
TUP  85  70  92  71 /  70  30  30  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 22, 10:41 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT WED JUN 22 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1041 AM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE
FROM FORREST CITY TO BLYTHEVILLE. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. AT THIS
TIME...THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. LOCALIZED
FLASH FLOODING FROM HEAVY RAINFALL WILL CONTINUE TO BE A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND OCCASIONALLY
INTO THE WEEKEND.

BORGHOFF

In the hours before

Special weather statement, Jun 22, 1:29 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
129 PM CDT WED JUN 22 2011

TNZ053>055-091-092-221930-
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
129 PM CDT WED JUN 22 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 9
MILES SOUTH OF JACKS CREEK AT 129 PM CDT...MOVING NORTHEAST AT 35
MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR LEXINGTON...PICKWICK LANDING
STATE PARK...SAVANNAH AND SELMER...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEECH LAKE...PIN OAK
LAKE AND PINE LAKE.

&&

LAT...LON 3539 8798 3538 8802 3531 8801 3530 8798
      3502 8798 3500 8870 3565 8859 3579 8798
      3573 8802 3567 8801 3561 8802 3555 8797
      3550 8796 3546 8804 3544 8804 3541 8796
TIME...MOT...LOC 1829Z 245DEG 29KT 3535 8847
Local storm report, Jun 22, 1:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
140 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     4 NW BRUCE              34.03N 89.39W
06/22/2011                   CALHOUN            MS   TRAINED SPOTTER

            LARGE TREE ON HWY 32 IN ELLERD COMMUNITY NORTHWEST OF
            BRUCE.

1245 PM     TSTM WND DMG     1 S CALHOUN CITY        33.84N 89.31W
06/22/2011                   CALHOUN            MS   TRAINED SPOTTER

            LARGE TREE DOWN ACROSS HWY 9.

1250 PM     TSTM WND DMG     VARDAMAN                33.88N 89.18W
06/22/2011                   CALHOUN            MS   TRAINED SPOTTER

            ROOF OFF OF HOUSE IN VARDAMAN. TREE ON HOUSE..ONE INJURY.

1250 PM     TSTM WND DMG     VARDAMAN                33.88N 89.18W
06/22/2011                   CALHOUN            MS   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

0113 PM     TSTM WND GST     PYLAND                  33.88N 89.12W
06/22/2011  E60.00 MPH       CHICKASAW          MS   TRAINED SPOTTER

&&

CML
Special weather statement, Jun 22, 1:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
140 PM CDT WED JUN 22 2011

MSZ015-016-023-221930-
LEE MS-PONTOTOC MS-CHICKASAW MS-
140 PM CDT WED JUN 22 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 8
MILES WEST OF OKOLONA AT 140 PM CDT...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CHICKASAW...LEE AND PONTOTOC COUNTIES...INCLUDING LOCATIONS
NEAR HOUSTON...OKOLONA...PONTOTOC AND TRACE STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES DAVIS LAKE.

&&

LAT...LON 3429 8915 3437 8883 3437 8882 3416 8871
      3381 8871 3381 8891 3376 8892 3375 8893
      3375 8901 3373 8903 3374 8913
TIME...MOT...LOC 1840Z 240DEG 27KT 3399 8885
Local storm report, Jun 22, 1:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
149 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND DMG     2 N VERONA              34.22N 88.72W
06/22/2011                   LEE                MS   TRAINED SPOTTER

            TRACTOR TRAILER BLOWN OVER.

&&

BORGHOFF
Special weather statement, Jun 22, 1:53 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CDT WED JUN 22 2011

MSZ009-014>016-221930-
PRENTISS MS-UNION MS-LEE MS-PONTOTOC MS-
153 PM CDT WED JUN 22 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  WESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  EXTREME WEST CENTRAL PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES NORTHEAST OF TUPELO AT 153 PM CDT...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN LEE...PONTOTOC...PRENTISS AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR NEW ALBANY...PONTOTOC...TRACE STATE PARK...TUPELO AND
VERONA...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3453 8907 3461 8875 3460 8871 3410 8871
      3408 8872 3409 8916
TIME...MOT...LOC 1853Z 237DEG 25KT 3430 8865
Local storm report, Jun 22, 1:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
158 PM CDT WED JUN 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     6 E ARLINGTON           35.28N 89.56W
06/18/2011                   FAYETTE            TN   PUBLIC

            MINOR ROOF DAMAGE.

&&

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:18 PM CDTSpecial Weather StatementMEGFayette, Hardeman42 min
Jun 22, 12:53 PM CDTSpecial Weather StatementMEGChester, Hardeman, McNairy52 min
Jun 22, 1:29 PM CDTSpecial Weather StatementMEGChester, Decatur, Hardin, Henderson, McNairy61 min
Jun 22, 2:28 PM CDTSpecial Weather StatementMEGDyer, Lauderdale47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.